Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

November 29, 20164 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Nov 29, 2016, 2:30 AM EST for 4 counties in Georgia. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 29, 2016, 2:30 AM EST (07:30 UTC)
Expired
Nov 29, 2016, 3:30 AM EST
In force
60 min
Issued by
NWS Atlanta, GA

Counties Carroll County, GA, Coweta County, GA, Douglas County, GA, Heard County, GA

The radar

The Atlanta radar (KFFC), 39 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.5 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2016-11-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2016-11-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 387 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1581 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
387 m²/s²
0-3 km storm-relative helicity
620 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

558 
WWUS82 KFFC 290730
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
230 AM EST TUE NOV 29 2016
 
GAZ032-033-042>044-052>054-290830-
HEARD GA-COBB GA-NORTH FULTON GA-SOUTH FULTON GA-COWETA GA-
CARROLL GA-FAYETTE GA-DOUGLAS GA-
230 AM EST TUE NOV 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR HEARD...SOUTHERN COBB...NORTH
FULTON...SOUTH FULTON...COWETA...CARROLL...NORTHWESTERN FAYETTE AND
DOUGLAS COUNTIES UNTIL 330 AM EST...

AT 229 AM EST...A LINE OF  THUNDERSTORMS WAS ALONG A LINE EXTENDING
FROM NEAR CARROLLTON TO NEAR DICKERT...AND MOVING NORTHEAST AT 45
MPH.

  HAZARD...40 MPH WIND AND HEAVY RAIN. 

  IMPACT... EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
           BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
           DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...NEWNAN...DOUGLASVILLE...CARROLLTON...FAYETTEVILLE...
FRANKLIN...PEACHTREE CITY...EAST POINT...UNION CITY...COLLEGE PARK...
FAIRBURN...TYRONE...AUSTELL...PALMETTO...SENOIA...BOWDON...
WHITESBURG...EPHESUS...CENTRALHATCHEE AND MORELAND.

LAT...LON 3353 8529 3384 8458 3370 8447 3333 8452
      3317 8524 3340 8529
TIME...MOT...LOC 0729Z 241DEG 48KT 3349 8524 3331 8529 3317 8547 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Nov 29, 12:50 AM EST, 1 hour 40 minutes earlier.

Area forecast discussion, Nov 29, 12:50 AM EST, 1 hour 40 minutes before
Area Forecast Discussion...Updated for Aviation
National Weather Service Peachtree City GA
1250 AM EST Tue Nov 29 2016

.UPDATE...
Regional radar shows leading edge of the precip approaching NW GA
at this time. Have made some additional adjustments to the pops
grids...mainly for timing again. The line has only slowed down a
little bit. Have also made some adjustments to the MIN T grid.
Strong WAA ahead of the system will limit cooling. However, do
think temps will drop in the rain cooled air...just not confident
that areas south of the system will make it into the lower 60s.

No changes to the wind grids/headlines at this time.

&&

.PREV DISCUSSION... /Issued 148 PM EST Mon Nov 28 2016/

SHORT TERM /Tonight through Tuesday Night/...
Models are in generally agreement with the short term. The biggest
differences are in the location of the deepest moisture and timing
of the exit Tuesday. Showers and a few tstorms will spread into
northwest Georgia late this afternoon...spreading over much of north
Georgia this evening. The NAM/SREF keep the deepest moisture and
hence the highest pops across north Georgia with very little across
central GA. The GFS/ECMWF spread the moisture into central Georgia
by Tuesday morning...but all models exit the precip from the west
Tuesday morning and afternoon. Have gone with a compromise on pops
through the short term. Instability increases somewhat tonight and
have kept slight chance tstorms. Instability increase a little more
on Tuesday...however the deepest moisture will have already pulled
into the Carolinas. That being said...have kept the risk of
thunderstorms in the grids Tuesday and also Tuesday night ahead of
the next surge of moisture.

Per the High Wind Warning/Wind Advisory...have made no changes to
the locations of the warning and advisory. Sustained winds have
already reach 20 mph at Covenant College on Lookout Mountain with
gusts to near 30 mph at some of the RAWs sites. The highest winds
speeds should be experienced this evening as the LLJ core moves
across northwest Georgia. Winds will decrease after midnight as the
LLJ pulls to the northeast. Although winds will be diminishing after
midnight tonight...some of the higher elevations could continue to
see wind gusts above 35 mph.

17

LONG TERM /Wednesday through Monday/...
Only tweaks to the long term based on the latest guidance.
A wet Wednesday into Wednesday night continues to be in store for
much of the forecast area.

PREVIOUS DISCUSSION...
Active weather to start the long-term period with next round of
precip...including thunderstorms...on the way. Main feature of focus
in the mid/upper level will be a positively tilted shortwave trough
pushing east from the Southern Plains. Divergence in the right
entrance region of 140+kt upper jet ahead of this wave will help
induce a sfc wave along a frontal boundary draped across MS
Valley...helping increase lower level dynamics as well as Gulf
moisture. Frontal boundary will migrate toward and thru the local
area Tues night through Wed.

Wednesday: Squall line associated with frontal boundary will be
moving SE across the state. To keep thunderstorm threat going we
will need to have instability linger thru the day...and with ample
cloud cover expected diurnal heating will not amount to much...but
moist boundary layer may be enough to maintain a couple hundred
J/KG. This makes ongoing severe potential somewhat fuzzy...but upper
level support will be on the increase...while strong low-mid level
flow keeps shear/helicity values high. Do think risk is there...but
regardless of severe weather...heavy rain will be a sure bet...with
up to several inches of rain expected across north Ga into portions
of central Ga. Given drought conditions... do not expect flooding to
be a big threat at this time. See hydrology section for details.

Will dry out and return to Fall on Thursday into the weekend under
high pressure influence behind the departing front. Closed mid-level
low will develop across NW Mexico by Friday...leading into what
looks to be another decent rainfall event at the end of the period.

Kovacik

HYDROLOGY...
Storm total rainfall of around 2 to 4 inches can be expected
over north and portions of west central GA into Thursday morning
and should quickly be absorbed by the dry soils. Creek and river
rises will be generally small. However...any heavy downpours of
rain in urban or suburban areas may cause localized street
flooding due to clogged storm drains from leaf debris.

Aviation...06z update...
No big changes to the tafs. Expecting showers and isolated thunder
to impact the taf sites overnight. Have kept wind shear as is...still
looking at strong low level winds. May be a break in rain after this
initial area of rain slides southeast...but hard to time.

//ATL Confidence...06Z Update...
Medium all elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  61  73  62 /  10  60  60  80
Atlanta         68  62  75  64 /  10  60  60  90
Blairsville     55  54  68  59 /  20  90  80  90
Cartersville    67  62  76  64 /  20  70  60  90
Columbus        71  66  77  66 /  10  50  60  80
Gainesville     66  59  71  62 /  20  70  70  90
Macon           75  64  78  64 /  10  50  50  40
Rome            68  61  75  62 /  20  90  70  90
Peachtree City  69  63  75  64 /  10  60  60  80
Vidalia         73  64  80  63 /   5  10  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 7 AM EST Tuesday FOR THE FOLLOWING
ZONES: Chattooga...Dade...Dawson...Fannin...Gilmer...Lumpkin...
Murray...Pickens...Towns...Union...Walker...White.

Wind Advisory until 7 AM EST Tuesday FOR THE FOLLOWING ZONES:
Bartow...Catoosa...Floyd...Gordon...Haralson...Polk...Whitfield.

&&
Hazardous weather outlook, Nov 28, 4:08 PM EST, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 PM EST MON NOV 28 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-290915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
408 PM EST MON NOV 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

A HIGH WIND WARNING FOR THE MOUNTAINS AND A WIND ADVISORY
WILL BE IN EFFECT FOR PORTIONS OF NORTH GEORGIA OVERNIGHT. PLEASE
SEE THE LATEST HIGH WIND WARNING AND WIND ADVISORY STATEMENTS FOR
FURTHER DETAILS.

SCATTERED THUNDERSTORMS ARE POSSIBLE OVER NORTH AND PORTIONS
OF WEST CENTRAL GEORGIA OVERNIGHT. OCCASIONAL LIGHTNING CAN BE
EXPECTED. BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A STRONG STORM SYSTEM WILL MOVE INTO THE SOUTHEAST UNITED STATES
BRINGING MUCH NEEDED RAIN TO NORTH AND CENTRAL GEORGIA TUESDAY
THROUGH EARLY THURSDAY. SCATTERED THUNDERSTORMS WITH A MARGINAL
RISK OF SEVERE STORMS WILL BE POSSIBLE TUESDAY AND WEDNESDAY.
OCCASIONAL CLOUD TO GROUND LIGHTNING WILL BE LIKELY WITH THE
THUNDERSTORMS. A FEW OF THESE STORMS COULD HAVE STRONG DAMAGING
WINDS AND LARGE HAIL.

NO HAZARDOUS WEATHER IS EXPECTED FOR FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Local storm report, Nov 28, 11:06 PM EST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1106 PM EST MON NOV 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     NON-TSTM WND GST 3 S DOOGAN              34.92N  84.66W
11/28/2016  M52 MPH          MURRAY             GA   MESONET

            COHUTTA RAWS SITE.

&&

CORRECTED REMARKS

EVENT NUMBER FFC1600624

DEESE
Local storm report, Nov 28, 11:07 PM EST, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1107 PM EST MON NOV 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     NON-TSTM WND GST 2 E NAOMI               34.70N  85.17W
11/28/2016  M45 MPH          WALKER             GA   MESONET

            THE ARMUCHEE RAWS

&&

EVENT NUMBER FFC1600625

DEESE
Special weather statement, Nov 29, 12:37 AM EST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1237 AM EST TUE NOV 29 2016

GAZ030>032-041>043-052-290630-
HEARD GA-COBB GA-PAULDING GA-CARROLL GA-HARALSON GA-DOUGLAS GA-
POLK GA-
1237 AM EST TUE NOV 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HEARD...NORTHWESTERN
COBB...PAULDING...CARROLL...HARALSON...NORTHWESTERN DOUGLAS AND POLK
COUNTIES UNTIL 130 AM EST...

AT 1235 AM EST...A LINE OF THUNDERSTORMS WAS ALONG A LINE EXTENDING
FROM ROCKMART TO NEAR MILLERVILLE...AND MOVING EAST AT 40 MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.

  IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
           BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
           DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MARIETTA...DOUGLASVILLE...CARROLLTON...DALLAS...CEDARTOWN...
BUCHANAN...KENNESAW...ACWORTH...VILLA RICA...POWDER SPRINGS...
BREMEN...TEMPLE...ROCKMART...HIRAM...TALLAPOOSA...BOWDON...MOUNT
ZION...ARAGON...WACO AND EPHESUS.

LAT...LON 3410 8524 3410 8516 3408 8515 3410 8512
      3407 8451 3327 8516 3326 8526 3393 8539
TIME...MOT...LOC 0535Z 256DEG 37KT 3405 8507 3325 8597
Special weather statement, Nov 29, 1:11 AM EST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
111 AM EST TUE NOV 29 2016

GAZ020-021-031>033-045-290700-
DEKALB GA-COBB GA-NORTH FULTON GA-PAULDING GA-BARTOW GA-CHEROKEE GA-
111 AM EST TUE NOV 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEKALB...COBB...
NORTH FULTON...SOUTHEASTERN PAULDING...SOUTHEASTERN BARTOW AND
CHEROKEE COUNTIES UNTIL 200 AM EST...

AT 110 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS ALONG A LINE FROM NEAR ACWORTH TO NEW HOPE TO
NEAR NEW GEORGIA...AND MOVING EAST AT 45 MPH.

  HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK OF A BRIEF TORNADO.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
           WINDS SHOULD RESULT IN MINOR DAMAGE TO TREE LIMBS AND
           BLOWING AROUND OF LIGHT...UNSECURED OBJECTS...THE LEADING
           EDGE OF THIS LINE OF STORMS HAS ALSO EXHIBITED AREAS OF
           LOCALIZED ROTATION. A BRIEF TORNADO COULD QUICKLY FORM.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MARIETTA...CANTON...CARTERSVILLE...DALLAS...SANDY SPRINGS...
ROSWELL...ALPHARETTA...SMYRNA...DUNWOODY...MILTON...KENNESAW...
WOODSTOCK...ACWORTH...POWDER SPRINGS...CHAMBLEE...HOLLY SPRINGS...
DORAVILLE...HIRAM...EMERSON AND BUFFINGTON.

LAT...LON 3394 8486 3424 8471 3433 8427 3411 8426
      3409 8424 3399 8425 3399 8426 3397 8426
      3396 8428 3391 8426 3379 8495 3381 8501
TIME...MOT...LOC 0610Z 255DEG 37KT 3408 8471 3395 8482 3385 8494
Special weather statement, Nov 29, 1:29 AM EST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
129 AM EST TUE NOV 29 2016

GAZ031>033-041>044-052-053-290730-
HEARD GA-COBB GA-NORTH FULTON GA-PAULDING GA-SOUTH FULTON GA-
COWETA GA-CARROLL GA-HARALSON GA-DOUGLAS GA-
129 AM EST TUE NOV 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HEARD...SOUTHERN
COBB...NORTH FULTON...SOUTHEASTERN PAULDING...SOUTH FULTON...
NORTHWESTERN COWETA...CARROLL...SOUTHEASTERN HARALSON AND DOUGLAS
COUNTIES UNTIL 230 AM EST...

AT 128 AM EST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM BREMEN TO NEAR BOWDON...AND MOVING NORTHEAST AT 40
MPH.

  HAZARD...40 MPH WIND AND HEAVY RAIN.

  IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
           BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
           DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...DOUGLASVILLE...CARROLLTON...SANDY SPRINGS...SMYRNA...EAST
POINT...UNION CITY...VILLA RICA...FAIRBURN...AUSTELL...BREMEN...
PALMETTO...TEMPLE...BOWDON...MOUNT ZION...WHITESBURG...WACO...
EPHESUS...CENTRALHATCHEE AND ROOPVILLE.

LAT...LON 3376 8515 3389 8435 3385 8435 3347 8463
      3332 8527 3354 8531
TIME...MOT...LOC 0628Z 246DEG 43KT 3364 8520 3334 8544
Special weather statement, Nov 29, 2:30 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
230 AM EST TUE NOV 29 2016

GAZ032-033-042>044-052>054-290830-
HEARD GA-COBB GA-NORTH FULTON GA-SOUTH FULTON GA-COWETA GA-
CARROLL GA-FAYETTE GA-DOUGLAS GA-
230 AM EST TUE NOV 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR HEARD...SOUTHERN COBB...NORTH
FULTON...SOUTH FULTON...COWETA...CARROLL...NORTHWESTERN FAYETTE AND
DOUGLAS COUNTIES UNTIL 330 AM EST...

AT 229 AM EST...A LINE OF  THUNDERSTORMS WAS ALONG A LINE EXTENDING
FROM NEAR CARROLLTON TO NEAR DICKERT...AND MOVING NORTHEAST AT 45
MPH.

  HAZARD...40 MPH WIND AND HEAVY RAIN.

  IMPACT... EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
           BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
           STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
           WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
           DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...NEWNAN...DOUGLASVILLE...CARROLLTON...FAYETTEVILLE...
FRANKLIN...PEACHTREE CITY...EAST POINT...UNION CITY...COLLEGE PARK...
FAIRBURN...TYRONE...AUSTELL...PALMETTO...SENOIA...BOWDON...
WHITESBURG...EPHESUS...CENTRALHATCHEE AND MORELAND.

LAT...LON 3353 8529 3384 8458 3370 8447 3333 8452
      3317 8524 3340 8529
TIME...MOT...LOC 0729Z 241DEG 48KT 3349 8524 3331 8529 3317 8547

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 9:21 PM ESTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Walker39 min
Nov 28, 9:56 PM ESTSpecial Weather StatementFFCCatoosa, Chattooga, Floyd, Walker, Whitfield64 min
Nov 28, 10:43 PM ESTSpecial Weather StatementFFCBartow, Carroll, Cherokee, Fannin, Gilmer, Gordon and 5 more62 min
Nov 29, 12:37 AM ESTSpecial Weather StatementFFCCarroll, Haralson, Paulding, Polk53 min
Nov 29, 1:11 AM ESTSpecial Weather StatementFFCCherokee, Cobb, Paulding49 min
Nov 29, 1:29 AM ESTSpecial Weather StatementFFCCarroll, Douglas, Fulton61 min
Nov 29, 3:54 AM ESTSpecial Weather StatementFFCHarris, Meriwether, Troup66 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.